# SDR MASA200700230

- Difficulty date: April 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 19,967 hours, 15,400 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 2985 PHX - LAV SMOKE DETECTOR WOULD NOT TEST.   MX RESECURED THE SMOKE DETECTOR HARDWARE AND THE SYSTEM TEST WAS GOOD.
